# SDR DJFA2005128

- Difficulty date: August 10, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N457CW
- Make and model: Beech 400A
- Aircraft serial: RK57
- Aircraft time: 5,017 hours, 4,346 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Part number: 1283640681
- Part serial: 436E92
- Condition: Intermittent
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON VISUAL APPROACH GEAR WAS SELECTED DOWN, NO GEAR MOVEMENT.  APPROACH WAS MISSED, GEAR SELECTED UP.  EMERGENCY DECLARED, ACFT RETURNED.  ON RETURN GEAR LEVER WAS CYCLED SEVERAL TIMES WITH NO GEAR MOVEMENT.  ON APPROACH GEAR SELECTED DOWN & APPROX 5 SEC GEAR EXTENDED.  UNEVENTFUL LANDING.  MX PERFORMED OPS CHECKS OF LANDING GEAR WITH NO DEFECTS.  BENCH CHECK OF PRINTED CIRCUIT BOARD 162 PERFORMED WITH NO DEFECTS FOUND.  GEAR CONTROL UNIT, SOLENOIDS ON VALVE PACK, GEAR DOOR & DOOR SWITCHES ALL CHECKED WITH NO DEFECTS.  PCB 162 REPLACED DUE TO SUSPICION OF K1 RELAY BEING INTERMITTENT.  OPERATIONAL CHECKS OF GEAR AND A TEST FLIGHT WERE PERFORMED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
